Turkish Journal of Mathematics
Geometric singularities and regularity of solution of the Stokes system in nonsmooth domains
This paper deals with the geometrical singularities of the weak solution of the mixed boundary value problem governed by the stationary Stokes system in two-dimensional nonsmooth domains with corner points and points at which the type of boundary conditions changes. The presence of these points on the boundary generally generates local singularities in the solution. We will see the impact of the geometrical singularities of the boundary or the mixed boundary conditions on the qualitative properties of the solution including its regularity. Moreover, the asymptotic singular representations for the solution which inherently depend on the zeros of certain transcendental functions are presented.
Stokes flow, corner singularities, regularity, mixed boundary conditions, nonsmooth domain
ANJAM, YASIR NADEEM
"Geometric singularities and regularity of solution of the Stokes system in nonsmooth domains,"
Turkish Journal of Mathematics: Vol. 47:
1, Article 18.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss1/18